home
Get the things you need in as soon as 1 hour.
Order everything from groceries to household essentials for delivery to your door.
universal product cart
slide 1 of 8, Advil Dual Action Acetaminophen Ibuprofen Pain Relieving Caplets, 144 ct
slide 2 of 8, Advil Dual Action Acetaminophen Ibuprofen Pain Relieving Caplets, 144 ct
slide 3 of 8, Advil Dual Action Acetaminophen Ibuprofen Pain Relieving Caplets, 144 ct
slide 4 of 8, Advil Dual Action Acetaminophen Ibuprofen Pain Relieving Caplets, 144 ct
slide 5 of 8, Advil Dual Action Acetaminophen Ibuprofen Pain Relieving Caplets, 144 ct
slide 6 of 8, Advil Dual Action Acetaminophen Ibuprofen Pain Relieving Caplets, 144 ct
slide 7 of 8, Advil Dual Action Acetaminophen Ibuprofen Pain Relieving Caplets, 144 ct
slide 8 of 8, Advil Dual Action Acetaminophen Ibuprofen Pain Relieving Caplets, 144 ct
Advil

Advil Dual Action Acetaminophen Ibuprofen Pain Relieving Caplets

General directions: Do not take more than directed. Do not take more than 6 caplets in 24 hours, unless directed by a doctor. Read and keep carton for complete warnings and information. Age group directions: Adults and Children 12 Years and Over: Take 2 caplets every 8 hours while symptoms persist. Children Under 12 Years: Ask a doctor.

Ingredients

Active Ingredients: In Each Caplet Acetaminophen (250 mg), Ibuprofen (NSAID) (nonsteroidal anti-inflammatory drug) (125 mg). Purpose: Pain Reliever., Pain Reliever. Inactive Ingredients: Carnauba Wax, Colloidal Silicon Dioxide, Croscarmellose Sodium, Ferric Oxides, Glyceryl Dibehenate, Hypromellose, Pharmaceutical Ink, Polydextrose, Polyethylene Glycol, Pregelatinized Starch, Titanium Dioxide
allergen icon